An adaptive method for consistent estimation of real-valued non-minimum phase zeros in stable LTI systems

Rojas, C and Hjalmarsson, H and Gerencsér, László and Martensson, J (2011) An adaptive method for consistent estimation of real-valued non-minimum phase zeros in stable LTI systems. AUTOMATICA, 47 (7). pp. 1388-1398. ISSN 0005-1098

[img] Text
S0005109811001348.pdf - Published Version
Restricted to Registered users only

Download (778kB)

Abstract

An adaptive algorithm, consisting of a recursive estimator for a finite impulse response model having two non-zero lags only, and an adaptive input are presented. The model is parametrized in terms of the first impulse response coefficient and the model zero. For linear time-invariant single-input single-output systems with real rational transfer functions possessing at least one real-valued non-minimum phase zero of multiplicity one, it is shown that the model zero converges to such a zero of the true system. In the case of multiple non-minimum phase zeros, the algorithm can be tailored to converge to a particular zero. The result is shown to hold for systems and noise spectra of arbitrary degree. The algorithm requires prior knowledge of the sign of the high frequency gain of the system as well as an interval to which the non-minimum phase zero of interest belongs.

Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: EPrints Admin
Date Deposited: 12 Dec 2012 08:40
Last Modified: 05 Feb 2014 15:48
URI: http://eprints.sztaki.hu/id/eprint/6619

Update Item Update Item